Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2017, Article ID 2941349, 11 pages
https://doi.org/10.1155/2017/2941349
Research Article

Stability of a Class of Hybrid Neutral Stochastic Differential Equations with Unbounded Delay

1School of Applied Mathematics, Nanjing University of Finance and Economics, Nanjing, Jiangsu 210023, China
2School of Mathematical Sciences and Institute of Finance and Statistics, Nanjing Normal University, Nanjing, Jiangsu 210023, China

Correspondence should be addressed to Ruili Song; moc.361@7002lrgnos

Received 12 April 2017; Revised 2 July 2017; Accepted 19 July 2017; Published 21 August 2017

Academic Editor: Rigoberto Medina

Copyright © 2017 Boliang Lu and Ruili Song. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Boliang Lu and Ruili Song, “Stability of a Class of Hybrid Neutral Stochastic Differential Equations with Unbounded Delay,” Discrete Dynamics in Nature and Society, vol. 2017, Article ID 2941349, 11 pages, 2017. https://doi.org/10.1155/2017/2941349.